# SDR COMA9860012

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 12681
- Condition: Malfunction
- Location: Lt Eng Cowl
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT COWL ANTI-ICE CAUTION MESSAGE.  REPLACED THE COWL ANTI-ICE PRESSURE SWITCH.
